# SDR C2XA00CL010

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AZO - FLT 3010 - AFTER TAKEOFF FROM AZO, LANDING GEAR WOULD NOT RETRACT.  RETURNED TO AZO AND LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED SEVERAL UP AND DOWN CYCLES WITHOUT FAILURE, SIMULATING AIRLOAD AND VIBRATION ON WIRING.  SYSTEM OPS CHECKED GOOD IAW BEECH 1900D MM CHAP 32-30-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
